# SDR YENA20151116576

- Difficulty date: November 16, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 3150
- Aircraft time: 34,902 hours, 11,928 cycles
- Engine: Iae V2527A5
- Engine time: 54,431 hours, 19,731 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 4W5198
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SUP:  FLIGHT DIVERTED.  OIL QUANTITY WAS NORMAL AT TAKEOFF, ABOUT 2 HRS PLUS INTO FLIGHT, OIL QUANTITY BEGAN TO STEADILY DECREASE AND CONTINUED UNTIL IT READ ZERO, NO OTHER INDICATIONS, PRESSURE AND TEMPERATURE WERE NORMAL.  R & R NR 1 ENGINE IAW AMM 71-00-20.  RUN AND LEAK CHECK OK.
